MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® DUAL CONNECTOR TO TWO PIN PLUG, MONITOR CABLE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® DUAL CONNECTOR TO TWO PIN PLUG, MONITOR CABLE
Catalog Number 153624HM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the black temperature cord was frequently broken.
 
Event or Problem Description
It was reported that the black temperature cord was frequently broken.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.1 sample was confirmed to exhibit the reported failure.Visual evaluation of the returned photo sample noted one opened (without original packaging), used temp sensing extension cord.Visual inspection of the photo sample noted that one end of the cable cord connector was broken/cut off.A potential root cause for this failure mode could be ¿"user unfamiliar with device or procedure; user technique".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "for use with compatible 400-series temperature monitors" "do not autoclave or sterilize the monitor cable by ethylene oxide." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD® DUAL CONNECTOR TO TWO PIN PLUG, MONITOR CABLE
Common Device Name
DUAL CONNECTOR TO TWO PIN PLUG, MONITOR CABLE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18110428
Report Number1018233-2023-08039
Device Sequence Number7891495
Product Code EZL
UDI-Device Identifier00801741045899
UDI-Public(01)00801741045899
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153624HM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown